# SDR DJFA2006224

- Difficulty date: March 28, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N744TA
- Make and model: Beech 400A
- Aircraft serial: RK245
- Aircraft time: 5,009 hours, 4,220 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Strut
- Part number: 1288200287
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ON A NORMAL CLIMBOUT THE CREW EXPERIENCED AN UNCOMMANDED NOSE GEAR EXTENSION AT 4,000 FT AND 220 KTS WHILE MAKING A RIGHT TURN.  POWER WAS REDUCED AND THE AIRCRAFT WAS LEVELED OFF AT 7,000 FT.  THE NOSE LANDING GEAR INDICATED DOWN AND LOCKED.  THE AIRCRAFT WAS SLOWED TO 200 KTS AND NORMAL INDICATION WAS RECEIVED WHEN THE LANDING GEAR WERE CYCLED DOWN.  THE CREW DIVERTED TO KJAX WHERE A NORMAL LANDING WAS MADE.  MAINTENANCE REPACKED AND SERVICED THE NOSE LANDING GEAR STRUT.  SATISFACTORY LANDING GEAR OPERATIONAL CHECKS WERE PERFORMED.  A NOSE LANDING GEAR OVERSPEED INSPECTION WAS COMPLETED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
